Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

does anyone know

im seeing my derm soon and i assume these bumps are cysts - will she drain them or give them a cortisone shot

Share this post


Link to post
Share on other sites
does anyone know

im seeing my derm soon and i assume these bumps are cysts - will she drain them or give them a cortisone shot

Share this post


Link to post
Share on other sites

Like kellyanne said, you really shouldn't risk a cort shot for something that is non inflammed... Mention silicone sheets to your derm...they might be more suited, but i don't really know what you mean by 'noninflammatory bumps' are they like small keloid scars?

Share this post


Link to post
Share on other sites

i dont even know, they're slightly raised, and feel like a small pea under my skin, but arent inflamed or painful

Share this post


Link to post
Share on other sites
i dont even know, they're slightly raised, and feel like a small pea under my skin, but arent inflamed or painful

Share this post


Link to post
Share on other sites

no, they didnt form after a pimple, but they've been there for a while

could they just be simple cysts?

Share this post


Link to post
Share on other sites

sure, i had one on my back that was kind of in the middle of forming during accutane, it took about a month- six weeks for it to surface, but it did in the end and now i have no bump. I really think you should wait and see if they will surface by themselves!!

Share this post


Link to post
Share on other sites
sure, i had one on my back that was kind of in the middle of forming during accutane, it took about a month- six weeks for it to surface, but it did in the end and now i have no bump. I really think you should wait and see if they will surface by themselves!!

Share this post


Link to post
Share on other sites

so i actually went to my derm today and she said that all the bumps and redness with them could be associated with eczema? so she gave a low strength hydrocortisone cream to put on the area... hopefully it works

Share this post


Link to post
Share on other sites

careful. hydrocortisone isnt high potency. but other steroids topicals will thin the skin very quickly and can leave you with red blood vessels (telangiectasia) and stretch marks. two weeks off and two weeks on with any topical steroid mmmk?

Share this post


Link to post
Share on other sites

haha yeah thats what she said. so im on it for 2 weeks until my next appt and shell probly take me off. i really hope it works tho; these bumps are maddening!

Share this post


Link to post
Share on other sites
haha yeah thats what she said. so im on it for 2 weeks until my next appt and shell probly take me off. i really hope it works tho; these bumps are maddening!

Share this post


Link to post
Share on other sites

yeah i do have that kind of eczema too, but she said this could be a different form of it, since she said what i have is definitely not acne, so I guess we'll see how the hydrocortisone cream works

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×